Martin's Axiom Applied to Existentially Closed Groups.
Mathematica Scandinavica, Tome 32 (1973), pp. 46-56
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1973__32_166286,
author = {Angus Macintyre},
title = {Martin's {Axiom} {Applied} to {Existentially} {Closed} {Groups.}},
journal = {Mathematica Scandinavica},
pages = {46--56},
year = {1973},
volume = {32},
zbl = {0268.02038},
url = {http://geodesic.mathdoc.fr/item/MS2_1973__32_166286/}
}
Angus Macintyre. Martin's Axiom Applied to Existentially Closed Groups.. Mathematica Scandinavica, Tome 32 (1973), pp. 46-56. http://geodesic.mathdoc.fr/item/MS2_1973__32_166286/